# SDR DXTA2023112010086

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0205
- Aircraft time: 4,532 hours, 2,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTING INOP.  TURN THE EMER LIGHT SWITCH TO ARM WITH THE BATTERY SWITCHES OFF AND NO LIGHTS COME ON. //SIGNOFF// COMPLIED WITH TC NO TC·FLT-33-1001 CESSNA 680 / 680A / 700 / EMBRAER EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE. NO DEFECTS NOTED AT THIS TIME. REV 2 DATE 200CT2022. EMERGENCY LIGHTS OPS CK NORMAL REF CE680A AMM 33-50-00.
